# SDR AALA20130704013

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 38,975 hours, 15,954 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREE DURING APPROACH.  EMERGENCY DECLARED FLIGHT LANDED BOS WITHOUT INCIDENT.  REPLACED RT FLAP POSITION TRANSMITTER T428. SYSTEM GROUND CHECKED NORMAL.
